ok so im just wondering if any body else has horrible breath while on vyvanse or on any stimulants. i read it was because they dehydrate your body which gives you dry mouth, which i had extremly bad, which causes the smell. but latly ive been drinking so much water, like much more then 8 glasses a day, the only result of that was my dry mouth stoped but this taste in my mouth didnt. it tastes rely bad and i dont understand what i should do. even after brushing my teeth within 20 minutes it tastes horrible. the only way to keep the taste away is to drink water but that is annoying. has anyone else had any problems like this. thanks
Chewing gum might help. Also you might try brushing your tongue or using a mouth wash.
I assume this wasn't a problem before the meds. I would also think that it has been there most of the time you have been on the meds.
I really haven't seen a post about bad breath on this forum the last 4 years. Doesn't mean it couldn't happen.
Typically bad breath is due to something you ate or a dental problem. If this is a recent problem, then I would be looking at the above as possibilities.
But its an interesting question, I'll see if I can find anymore information.
I'm now on 60 mg two times a day, and I've had terrible dry mouth, and chapped lips. I am one who hates water (unless its a splash in a great scotch), but was craving it. Months later, I'm forcing myself to drink it, and its getting more difficult. I've also notices an odor, but can't tell if it's my breath or my body. It smells like stinky feet, and sometimes it's near constant. I've asked my wife, and we have been married long enough that she can be truthful, but she denies ever smelling it. I keap meaning to ask the Dr., but I keep forgetting. Has anyone else experienced this?
Probably not your problem but I noticed that when I did long runs, I was really, really stinky. I finally changed some of the 'natural' supplements I was taking and the odor changed. Have you recently added any supplements (pills, etc) to diet? By the way, I also add a dash of lemon juice to my water and ice cubes. Makes a big difference. Tequila helps too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.